# SDR REXA2024110601424

- Difficulty date: October 22, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332291
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FS 501.00 AND FS 517.00.  REMOVED DAMAGED SECTION OF STGR21R BETWEEN FS477 AND FS517+8 IAW CRJ700 SRM 53-00-03-201-001-A01 STEP 5A(1), INSTALLED NEW SECTION STGR 21 BETWEEN FS477 AND FS517+8 IAW CRJ700 SRM 53-00-03-201-001-A01.
